MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent migration occurred.The target lesion was located in the inferior vena cava.A 24x70/11fr uni plus 75cm wallstent endoprosthesis was deployed to treat the lesion.However, the deployed stent migrated approximately 1cm distal.A non-bsc balloon catheter was then inflated into the stent and used to drag the stent down into the appropriate position and the procedure was completed.No further patient complications were reported.
 
Additional Manufacturer Narrative
B3: date of event updated.
 
Event or Problem Description
It was reported that stent migration occurred.The target lesion was located in the inferior vena cava.A 24x70/11fr uni plus 75cm wallstent endoprosthesis was deployed to treat the lesion.However, the deployed stent migrated approximately 1cm distal.A non-bsc balloon catheter was then inflated into the stent and used to drag the stent down into the appropriate position and the procedure was completed.No further patient complications were reported.It was further reported that there was a 70% stenosis in the lesion.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8935949
Report Number2134265-2019-10302
Device Sequence Number2000206
Product Code JCT
UDI-Device Identifier08714729204176
UDI-Public08714729204176
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2020
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0021754625
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2019
Supplement Date Received by Manufacturer08/28/2019
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;